My wife has for the last 3 months been on 75 mcg Levo and 10mcg Lio, taken last thing at night. and generally feeling much better than last year when on Levo only, and also generally better than when on NDT, but does continue to suffer digestive discomfort. For the last two weeks I have stopped the Levo, to assess whether it improves her digestion, and it has seemed to, but more time would have been needed to be certain. At our endo visit today however, I told him that I had removed the Levo, at which he was concerned that it may increase her hypothyroidism, and although without the recent blood test results available, he recommended reducing to 50mcg Levo, and to my pleasant surprise was quite happy to continue with the 10mcg T3 alongside the Levo, even suggesting that it may be necessary to increase T3 to twice a day at the next visit in 5 weeks.
I still suspect that perhaps a particular brand of Levo is causing the digestive problems. At present she has Actavis 50mcg, and Wockhardt 25mcg. Has any suffered problems with either of these?